Guido De Philippis
Guido De Philippis
Verified email at sissa.it
TitleCited byYear
Gamma-convergence of nonlocal perimeter functionals
L Ambrosio, GD Philippis, L Martinazzi
manuscripta mathematica 134 (3), 377-403, 2011
1312011
The Monge–Ampère equation and its link to optimal transportation
G De Philippis, A Figalli
Bulletin of the American Mathematical Society 51 (4), 527-580, 2014
962014
On the structure of 𝓐-free measures and applications
G De Philippis, F Rindler
Annals of Mathematics, 1017-1039, 2016
692016
W 2,1 regularity for solutions of the Monge–Ampère equation
G De Philippis, A Figalli
Inventiones mathematicae 192 (1), 55-69, 2013
692013
Faber–Krahn inequalities in sharp quantitative form
L Brasco, G De Philippis, B Velichkov
Duke Mathematical Journal 164 (9), 1777-1831, 2015
472015
A note on interior estimates for the Monge–Ampère equation
G De Philippis, A Figalli, O Savin
Mathematische Annalen 357 (1), 11-22, 2013
472013
Existence of Eulerian solutions to the semigeostrophic equations in physical space: the 2-dimensional periodic case
L Ambrosio, M Colombo, G De Philippis, A Figalli
Communications in Partial Differential Equations, 2012
422012
Existence and regularity of minimizers for some spectral functionals with perimeter constraint
G De Philippis, B Velichkov
Applied Mathematics & Optimization 69 (2), 199-231, 2014
382014
A global existence result for the semigeostrophic equations in three dimensional convex domains
L Ambrosio, M Colombo, G De Philippis, A Figalli
arXiv preprint arXiv:1205.5435, 2012
332012
BV estimates in optimal transportation and applications
G De Philippis, AR Mészáros, F Santambrogio, B Velichkov
Archive for Rational Mechanics and Analysis 219 (2), 829-860, 2016
292016
Regularity of free boundaries in anisotropic capillarity problems and the validity of Young’s law
GD Philippis, F Maggi
Archive for Rational Mechanics and Analysis 216 (2), 473-568, 2015
292015
Spectral optimization for the Stekloff–Laplacian: the stability issue
L Brasco, G De Philippis, B Ruffini
Journal of Functional Analysis 262 (11), 4675-4710, 2012
282012
Partial regularity for optimal transport maps
G De Philippis, A Figalli
arXiv preprint arXiv:1209.5640, 2012
272012
A short proof of the minimality of Simons cone
G De Philippis, E Paolini
Rendiconti del Seminario Matematico della Università di Padova 121, 233-241, 2009
262009
On a conjecture of Cheeger
G De Philippis, A Marchese, F Rindler
Measure theory in non-smooth spaces, 145-155, 2017
242017
From volume cone to metric cone in the nonsmooth setting
G De Philippis, N Gigli
Geometric and Functional Analysis 26 (6), 1526-1587, 2016
222016
Sharp stability inequalities for the Plateau problem
G De Philippis, F Maggi
Journal of Differential Geometry 96 (3), 399-456, 2014
212014
A direct approach to Plateau's problem in any codimension
G De Philippis, A De Rosa, F Ghiraldin
Advances in Mathematics 288, 59-80, 2016
202016
Lower semicontinuity and relaxation of linear-growth integral functionals under PDE constraints
A Arroyo-Rabasa, G De Philippis, F Rindler
Advances in Calculus of Variations, 2017
192017
Second order stability for the Monge–Ampère equation and strong Sobolev convergence of optimal transport maps
G De Philippis, A Figalli
Analysis & PDE 6 (4), 993-1000, 2013
192013
The system can't perform the operation now. Try again later.
Articles 1–20